# SDR BMAC020018

- Difficulty date: September 23, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N539PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Control Unit
- Part number: 8972605
- Part serial: 5082
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PSM - FLT 3580 - LEFT EGT ERRATIC INITIALLY PLUS OR MINUS 50 TO 60 DEGREES, THEN PLUS 100 DEGREES.  DROPPED TO 150 DEGREES (SRL OFF) ALL OTHER ENGINE INDICATIONS NORMAL.  REMOVED AND REPLACED MONOPOLE, DID NOT CORRECT THE PROBLEM.  REPLACED DELTA P CONTROL UNIT. OPERATIONALLY CHECKED NORMAL.  (M)
